Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Read about how to Register in Total Privacy requiring no personal information.
Register with TOTAL Privacy - Peyronies Society Forums

Pages: [1]   Go Down

Author Topic: Curve to penis after intracavernosal injections?  (Read 1077 times)

0 Members and 1 Guest are viewing this topic.

joebloe

  • Voting Member
  • **
  • Country: ca
  • Offline Offline
  • Gender: Male
  • Posts: 11
Curve to penis after intracavernosal injections?
« on: April 06, 2017, 03:26:07 PM »

Your other two similar posts deleted by moderator
Read the forum rules. Similar posts are not allowed


Hi.  I'm in my mid-30s and have been relying on intracavernosal injections for sex for over the past year due to venous leakage.  I have to use a dose of 40-50mcg of alprostadil (40-50 units at 100mcg/mL) for good effect.  I rotate between 4 injection sites and generally inject about 2-3 times per week.

Recently, I've been paying closer attention and am concerned that I might be getting a slight upward curve (10-15 degrees) when fully erect that I am pretty sure was not there before.  My penis has always been very straight when erect.  The curve seems to be happening in the region between my 4 injection sites.  Although I cannot feel a plaque and nor can my urologist, I am still very concerned this may be due to scarring/fibrosis/peyronies.  Has anyone else had a similar experience?  I know some can do the same frequency of injections for years without having any issues.

I've been documenting with pictures over the past few months but have no pre-injection ones to compare to.  For some people my curvature may be normal for them but I think this is a new change for me.

I was wondering if there are any places on this board where it is safe/permitted to upload photos to get others' opinion.
Logged

lessor

  • Solid Contributor
  • ***
  • Country: pt
  • Offline Offline
  • Gender: Male
  • Posts: 182
Re: Curve to penis after intracavernosal injections?
« Reply #1 on: April 06, 2017, 04:59:10 PM »

For what I have read injections can cause fibrosis certainly. I think I had read there is a 5% of posibility about develop fibrosis with injections.
Anyway many people dont develop fibrosis even with many many injections, but other people develop fibrosis with a few injections..that is the problem with it, you will never know if you will be in the first group or the second, but if you have observed a new curvature which was not before then you should put your attention about the evolution of it because if it get worse it could complicate other solutions
Logged

joebloe

  • Voting Member
  • **
  • Country: ca
  • Offline Offline
  • Gender: Male
  • Posts: 11
Re: Curve to penis after intracavernosal injections?
« Reply #2 on: April 06, 2017, 06:00:36 PM »

Quote deleted by moderator
Read the forum rules regarding quotes!

Agreed.  That's why I'm trying to keep regular track now with photographs.  My pharmacist specializes in addressing a lot of urologic issues and he's a strong believer in verapamil gel which he says he's seen good response in.  From what I see, many on this board are skeptical with this.  But, it's relatively non-invasive so I don't see a lot to lose, and since the changes are early I'm hoping for positive response.  I'm just afraid to be doing many more injections while this uncertainty exists.
Logged

PeetyPeet

  • Solid Contributor
  • ***
  • Country: gb
  • Offline Offline
  • Gender: Male
  • Posts: 249
Re: Curve to penis after intracavernosal injections?
« Reply #3 on: April 07, 2017, 05:44:44 AM »

It's been documented that repeated use of intracavernosal injections can cause fibrosis round the injection site.

https://www.ncbi.nlm.nih.gov/pubmed/9442421


I believe old forum member Jackp - now sadly passed away - developed peyronies symptoms after repeatedly injecting. I think the fibrosis is likely to be corporal fibrosis rather than fibrosis of the tunica albuginea, which might explain why your urologist couldn't feel a plaque.

Alternatively - and hopefully - you do not have any fibrosis.

Logged

james1947

  • Major Contributor
  • ****
  • Country: ro
  • Offline Offline
  • Gender: Male
  • Posts: 6324
  • Age 69. Peyronies from January 2009
Re: Curve to penis after intracavernosal injections?
« Reply #4 on: April 07, 2017, 10:30:00 PM »

Injections in the penis is used to treat ED, during the time it makes scars and Peyronies.
I know that from reading this forum.

James
Logged

joebloe

  • Voting Member
  • **
  • Country: ca
  • Offline Offline
  • Gender: Male
  • Posts: 11
Re: Curve to penis after intracavernosal injections?
« Reply #5 on: April 09, 2017, 10:44:38 PM »

One uncertainty I have is whether I would be better off injecting lower doses of a combined Trimix vs higher doses alprostadil which I've been doing.  Much of the previous data I had read seemed that fibrosis was more often associated with papaverine and phentolamine but alprostadil seems it may cause it as well.
Logged

Christopher1

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 212
Re: Curve to penis after intracavernosal injections?
« Reply #6 on: April 10, 2017, 02:29:51 AM »

I developed a lump from Trimix after 12 injections.

The lump grew very slowly over 12 months. You won't even notice it until one day it is there.

I would start Pentox immediately so that you don't progress to that point. Better save than sorry.

joebloe

  • Voting Member
  • **
  • Country: ca
  • Offline Offline
  • Gender: Male
  • Posts: 11
Re: Curve to penis after intracavernosal injections?
« Reply #7 on: April 18, 2017, 01:16:39 PM »

Thanks Chris, I will look into it.

In your circumstance, did the lump grow with continued injections or was it growing even after stopping injections?
Logged

Christopher1

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 212
Re: Curve to penis after intracavernosal injections?
« Reply #8 on: April 18, 2017, 06:42:33 PM »

I think it definitely grew after.

I only had a dozen or so injections. That was enough for me.

joebloe

  • Voting Member
  • **
  • Country: ca
  • Offline Offline
  • Gender: Male
  • Posts: 11
Re: Curve to penis after intracavernosal injections?
« Reply #9 on: April 20, 2017, 12:17:17 AM »

How soon after the injections did you start to notice the lump?  Any possibility it could have already been developing prior?


I feel incredibly hooped...  Risky to use PDE-5i pills due to an episode of hearing loss attributed to them; concern of starting to develop a curvature from injections; poor success so far with a vacuum device.  In my 30s and already can't seem to have sex without potentially serious permanent consequences...
Logged

Christopher1

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 212
Re: Curve to penis after intracavernosal injections?
« Reply #10 on: April 20, 2017, 12:28:26 AM »

Penile shockwave therapy is supposedly a permanent "cure."

It does not work for everyone and is expensive. Worth a shot. It worked for me. No side effects.

Christopher1

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 212
Re: Curve to penis after intracavernosal injections?
« Reply #11 on: April 20, 2017, 12:29:31 AM »

No - my lump was definitely from the Trimix. No doubt.

I wouldn't touch that stuff anymore. I am sure it works for some people. Not for me. Never again.
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
5966 Views
Last post August 24, 2010, 02:09:33 PM
by Overcomer
29 Replies
7292 Views
Last post July 21, 2016, 11:59:40 AM
by Arkibald
6 Replies
1387 Views
Last post March 18, 2013, 11:03:05 PM
by Hawk